# SDR ASAA2012100192986

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 9,895 hours, 3,063 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED, APU DID NOT START.  APU BITE CHECK SHOWS MSG-49-41012 NO ROTATION SHUTDOWN.  ACCOMPLISHED FIM TASK 49-40-00-810-803 . FROM APU BITE CHECK. STARTED APU NUMEROUS TIMES. FAULT DID NOT RETURN. NO HISTORY 60 DAYS.
